# SDR NACA2024062100002

- Difficulty date: June 21, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,047 hours, 19,441 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Equip Overheat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG FWD EQUIP OVHT VAL. DURING GROUND OPERATIONS AND HAVING MCD OPEN, AMBIENT TEMPERATURE ROSE ABOVE 29.6C CAUSING OVHT MESSAGE. WITH BOTH PACKS RUNNING AND MCD CLOSED OVERHEAT MESSAGE EXTINGUISHED.
